# SDR AALA20100531MIA01

- Difficulty date: May 31, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 32,411 hours, 13,324 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR MALFUNCTIONED INFLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED WEATHER TRANSCEIVER AND WEATHER RADAR CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
